Hi all, As some of you will know I had a Cardioversion on a Friday 25th July. I was restored back to a NSR. By the Sunday I had detected an extra beat in my pulse. By Tuesday I was back in AF. After the Cardioversion my Bisoprolol tablets were changed to Sotolol. Two weeks ago I stopped having a artificial sweetener in my cup of tea. I had read somewhere ( don't know where ) that they can sometimes affect the heart rhythm. This Saturday I noticed that my heart is back into a NSR which I am very pleased about to say the least. But what has caused it to do this ?. It has never knowingly done it in the past 14 years of AF on its own. Is it the Sotolol starting to work its magic or is it not using Artificial Sweeteners ?. Any advice please.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.